Orthogonal polynomials on the unit circle with quasiperiodic Verblunsky coefficients have generic purely singular continuous spectrum

Pages: 605 - 609, Issue special, November 2013

 Abstract        References        Full Text (253.4K)          

Darren C. Ong - Department of Mathematics MS-136, Rice University, 6100 Main St, Houston, TX 77005, United States (email)

1 Michael Boshernitzan and David Damanik, Generic continuous spectrum for ergodic Schrödinger operators, Communications in Mathematical Physics, 283 (2008), 647-662.       
2 A. Khintchine, "Continued Fractions," Dover, 1997.       
3 Darren C. Ong, Limit-periodic Verblunsky coefficients for orthogonal polynomials on the unit circle, Journal of Mathematical Analysis and Applications, 394(2) (2012), 633-644.       
4 Zhenghe Zhang, Positive Lyapunov exponents for quasiperiodic Szëgo cocycles, Nonlinearity, 25 (2012), 1771-1797.       

Go to top